# SDR DALA2024092009270

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 7,743 hours, 3,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE WASTE BOX EXTERIOR SKIN AROUND CUTOUT (146BR) FWD RT CORNER HAS CORROSION. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0255:2021-2025/002 00234 COMPLIED WITH PRI 620866-14 REV 0, PRI 620866-14 REV 1, AND ER/A 620866-14 REV ORIGINAL. (LP# 0565274)
